On a class of Markov type semigroups in spaces of uniformly continuous and bounded functions

Volume 136 / 1999

Enrico Priola Studia Mathematica 136 (1999), 271-295 DOI: 10.4064/sm-136-3-271-295

Abstract

We study a new class of Markov type semigroups (not strongly continuous in general) in the space of all real, uniformly continuous and bounded functions on a separable metric space E. Our results allow us to characterize the generators of Markov transition semigroups in infinite dimensions such as the heat and the Ornstein-Uhlenbeck semigroups.

Authors

  • Enrico Priola

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image